# SDR DL72S971027

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 950-964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 950 TO 964 AND STR 28L WAS FOUND CORRODED.  THE CORROSION IS APPROX 14 FWD / AFT AND 3.75 INBD / OUTBD.  THE CUTOUT EXTENDS FROM FS 950 TO 964 AND STR 28L LIES IN THE MIDDLE.  THE SKIN IS MF FROM 0.170 2024-T3 CLAD AL MACHINED TO 0.112 LOCALLY.  ACCOMPLISHED THE EXTERNAL SKIN REPAIR PER THE B727 SRM 53-30-3 FIG 3.
